# SDR HALA2013102600159

- Difficulty date: October 26, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 25,188 hours, 35,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT BS 229 BETWEEN LONGERONS 24 -25R.  VISUAL AND HFEC CHECKED OK, NO CRACKS NOTED.  REPAIRED IAW E105-483132. LEAK CHECKED OK.
